논문KCI 등재
An Intrinsic Criterion for the Type of Automorphisms of the Unit Disc
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we deal with a problem to determine the type of automorphisms of the unit disc in $\CC$ in terms of intrinsic geometry. We will characterize the hyperbolicity and parabolicity of automorphism by the distance function of the Poincar\'e metric.
Abstract
In this paper, we deal with a problem to determine the type of automorphisms of the unit disc in $\CC$ in terms of intrinsic geometry. We will characterize the hyperbolicity and parabolicity of automorphism by the distance function of the Poincar\'e metric.
참고문헌 (9)
- L. V. Ahlfors, "An extension of Schwarz’s lemma", Trans. Amer. Math. Soc, 43, pp.359~364 (1938)
- K. -T. Kim, "Schwarz’s lemma from a differential geometric viewpoint, vol. 2 of IISc Lecture Notes Series" (2011), IISc Press, Bangalore; World Scientific Publishing Co. Pte. Ltd
- V. V. Kisil, "etry of M¨obius transformations" (2012), Imperial College Press
- S. Kobayashi, "Hyperbolic manifolds and holomorphic mappings, vol. 2 of Pure and Ap-plied Mathematics" (1970), Marcel Dekker, Inc
- S. Kobayashi, (1998), Springer-Verlag
- P. Koebe, "Uber die Uniformisierung reeller algebraischer Kurven", Nachr. Ges. Wiss. Gottingen, Math.-Phys. Kl, 1907, pp.177~190 (1907)
- S. Lang, "SL2(R)" (1975), Addison-Wesley Publishing Co
- K. -H. Lee, "On parabolic and hyperbolic automorphisms of the unit disc", Internat. J. Math. Anal, 9, pp.1405~1413 (2015)
- H. Poincare, "Sur l’uniformisation des fonctions analytiques", Acta Math, 31, pp.1~63 (1908)
관련 논문AI추천
A CHARACTERIZATION OF AUTOMORPHISMS OF THE UNIT DISC BY THE POINCARE ́ METRIC문규보, 이강혁영남수학회 · East Asian Mathematical Journal2023 · 제39권 제1호A geometric approach to the study of automorphism groupsSteven G. Krantz대한수학회 · 대한수학회보2016 · 제53권 제4호Affine homogeneous domains in the complex plane이강혁강원경기수학회 · 한국수학논문집2022 · 제30권 제4호A generalized Hurwitz metricArstu, Swadesh Kumar Sahoo대한수학회 · 대한수학회보2020 · 제57권 제5호On discreteness of Mobius groupsXi Fu대한수학회 · 대한수학회보2013 · 제50권 제3호A certain K\"ahler potential of the Poincar\'e metric and its characterization이강혁, 최영준, Sungmin Yoo대한수학회 · 대한수학회지2020 · 제57권 제6호
이 간행물의 다른 논문 (4건)
Degree of Approximation of Functions of Class $Zyg^{\omega}(\alpha,\gamma)$ by Cesaro means of Fourier series김재만pp. 289-293Efficiency Analysis of a Domain Decomposition Method for the Two-dimensional Telegraph Equations전윤배pp. 295-305Certain New Families for Bi-univalent Functions Defined by a Known Operator최준상, Abbas Kareem Wanaspp. 319-331Comparative Study of the Performance of Support Vector Machines with Various Kernels김상일, 유용빈, 남성욱, 김현민pp. 333-354
